# SDR IPXA2171653

- Difficulty date: January 28, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 11,106 hours, 6,987 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650007
- Part serial: FH1270
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR,  RT WING OTBD FLAP UPPER SKIN NEAR RIB 27A UNDER THE STATIC WICK RETAINER IS CORRODED.  REPAIRED RT WING OTBD FLAP UPPER SKIN NEAR RIB 27A IAW STA-SA EA 300-5750-01-A3678 AND EO A300-5750-45983-A.
